JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Analysis of the limit values of chaos degree for infinite number of partitions in asymmetric tent maps
Tomoyuki Mao Hidetoshi OkutomiKen Umeno
Author information

2023 Volume 15 Pages 41-44


Chaos degree is proposed as a measure of chaos that can be computed from a data series. It is known that the value of chaos degree is unstable under the influence of partition. Therefore, one of mathematical interests is whether chaos degree has a limit value or not when the number of partitions is infinite. In this study, we analytically derived the limit values of chaos degree for asymmetric tent maps, and found that the limit values differ significantly when the parameter is an irrational and rational number.

Content from these authors
© 2023, The Japan Society for Industrial and Applied Mathematics
Previous article Next article